Discussions By Condition: Sexual conditions


Posted In: Sexual conditions 1 Replies
  • Posted By: Anonymous
  • February 14, 2007
  • 09:19 AM

So I have bipolar disorder and one of the symptoms is hypersexuality. That means having too much sex, and I guess it means that I'm aroused all the time.(I'm a girl by the way.) I'm already on medication for bipolar. Why isn't this controlling it? I don't want to have no sex drive, but having one all the time is irritating. Does anyone else have this problem? Do you know what to do about it?

Reply Flag this Discussion

1 Replies:

  • I have the same problem. I got in a nearly fatal off roading accident and when I got off of pain pills I realized that I was ****y nonstop no matter what. I couldn't sleep, relax, concentrate, anything! I went through 7 days of ***l (worse than any pain I think) until I took a pain pill (hydrocodone) and then relief! Finally! I have been taking pain pills ever since which is horrible but I feel I have no option. I have been to several dr's. I am going to neurosurgeon next. My neurologist thinks that maybe a nerve in my shoulder was damaged and is sending a signal to nerve down there which is causing it. But there is no way to find out for sure and it is too dangerous to go and try to fix I think. I pray that I can fix this problem somehow. It is really putting a damper on my life.
    Anonymous 42,789 Replies
    • January 26, 2008
    • 06:57 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?